Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Isochronicity of a Z(2)-equivariant quintic system

Texto completo
Autor(es):
Fernandes, Wilker [1] ; Oliveira, Regilene [2] ; Romanovski, Valery G. [3, 4, 5]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Fed Sao Joao del Rei, Dept Matemat & Estat, BR-36307352 Sao Joao Del Rei - Brazil
[2] Univ Sao Paulo, Inst Ciencias Mat & Comp, Ave Trabalhador Sao Carlense 400, BR-13566590 Sao Carlos, SP - Brazil
[3] Univ Maribor, Fac Elect Engn & Comp Sci, SI-2000 Maribor - Slovenia
[4] Univ Maribor, Ctr Appl Math & Theoret Phys, SI-2000 Maribor - Slovenia
[5] Univ Maribor, Fac Nat Sci & Math, SI-2000 Maribor - Slovenia
Número total de Afiliações: 5
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 467, n. 2, p. 874-892, NOV 15 2018.
Citações Web of Science: 0
Resumo

The main purpose of this paper is to study the problem of simultaneous existence of two isochronous centers in some families of planar polynomial differential systems with symmetry. More precisely, we present conditions for a family of Z(2)-equivariant systems of degree 5 to have an isochronous bi-center. We also study their global phase portraits in the Poincare disk and present considerations about the number of simultaneous centers in Z(2)-equivariant systems of degree 3 and 5. This study provides examples of quintic systems possessing three and five isochronous centers simultaneously. (C) 2018 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 14/00304-2 - Singularidades de aplicações diferenciáveis: teoria e aplicações
Beneficiário:Maria Aparecida Soares Ruas
Linha de fomento: Auxílio à Pesquisa - Temático